# SDR HNAA2024081300685

- Difficulty date: July 17, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E046308 LH SIDE CABIN UPPER #2 SEAT TRACK IS CORRODED.  REMOVED AND REPLACED DUE TO CORROSION EXTENSIVE AND BEYOND ALLOWABLE LIMITS ON LH SIDE CABIN UPPER #2 SEAT TRACK IAW EMB 145 SRM 53-00-11/AD
